# SDR SWAA2022020360875

- Difficulty date: January 12, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

231ZF HAS SMALL CRACKS ON UPPER 1 EA AND LWR 1 EA SIDES. 8-51 ; / [01] RECEIVED FLOOR PANEL 231ZF AND WILL BE INSTALL ON W/O 2018260 2000/0037 CUSTOMER BARCODE TTG8Q009BL28 IAW B737-700 AMM 53-21-00-400-801; [02] VERIFIED 1.
